# SDR DALA2019031101651

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CRACK ON INTERCOSTALS OF FLOOR STRUCTURE(CEILING) BTW STA 1200-1220,1320-1340,1420-1440,1520-1540 AND 1580-1600 ALL ON BL0 AT AFT CARGO COMPARMENT.(C2). CORRECTIVE ACTION: SUMMARY OF NR 00204 INTERCOSTALS WERE REPLACED PER SRM. (0978741)
